# SDR SWAA2023102001873

- Difficulty date: September 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ORSS267 TRAILING EDGE LT WING 2023-584639<[01] REPLACED SUPPORT BRACKET LOCATED ORSS267 TRAILING EDGE LT WING I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED SUPPORT BRACKET LOCATED ORSS267 TRAILING EDGE LT WING I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9.
